# SDR DALA2023080806440

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,888 hours, 43,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT NOTICED THE 1L DOOR GIRT BAR TETHER STRAP WAS LOOSE. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REATTACHED THE STRAP BUCKLE. OPERATIONAL CHECK WAS GOOD. (LP #4498172)
